X
  • No products in the list

My Account

Paracetamol Paediatric Oral Soloution (250mg) Syrup 60ml – CIPLA® PARACIP

Code: 12845

Description

PARACIP Suspension contains (Paracetamol 250mg) exerts analgesic and antipyretic effects by peripheral blockage of pain impulse generation and inhibition of the hypothalamic heat-regulating centre, respectively. It also exhibits weak anti-inflammatory activity by the inhibition of prostaglandin synthesis, it is recommended to consult your doctor before taking it.

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Paediatric Oral Soloution (250mg) Syrup 60ml – CIPLA® PARACIP”

Your email address will not be published. Required fields are marked *